# SDR SWAA061610

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 58,448 hours, 45,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING NR 5 SLAT CRACKED AT LOWER L/E.  REPAIRED NR 5 SLAT PER SRM.
